# SDR R7MR32686

- Difficulty date: November 18, 2000
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N30LG
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5065
- Aircraft time: 9,014 hours
- Engine: Allsn 250C20
- System (JASC): 7430 · Ignition Switching
- Part: Sensor
- Part number: 355A72302302
- Part serial: 2235
- Condition: Inoperative
- Location: Eng Ignition
- Part time: 222 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  NO PRESSURE DROOP INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
